# SDR AALA201607139005

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 52,260 hours, 19,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 8L EMERGENCY LIGHT LENS IS MISSING.  INSTALLED THE LENS.
